Citalopram

Page 2 of 2 Previous  1, 2

View previous topic View next topic Go down

Re: Citalopram

Post by Guest on Mon Oct 26, 2009 2:20 am

Not sure Wop.

Guest
Guest


Back to top Go down

Re: Citalopram

Post by Guest on Mon Oct 26, 2009 9:44 pm

Yes... Don't go cold turkey when on citalopram- Makes you feel horrible! Only 4 days off them and wow..My poor poor body!

When I move my eyes and head around I feel like i'll topple over and/or throw up. Also I feel a lot of muscles in my face that I normally don't think I feel. Strange huh.
When I move my eyes from side to side I can hear something in my ears. (not sure if it is noramlly there though.)
It's also like my head pulsates once (but is not sore) every so often.
I can also feel my heartbeat more than usual.

But a plus is that i'm not hungry!



But I know I deserve it as I chose to do this to begin with. But I have learn't my lesson and am starting back on them again.

But you know- People have to do silly things to learn for themselves...unfortunate, but true.

Guest
Guest


Back to top Go down

Re: Citalopram

Post by Paddy on Tue Oct 27, 2009 1:34 am

Oh mate, sometimes, ya needs to listen to ya UnclePaddy, qwerky, sweetheart. Very Happy

I don't wanna say I told ya so 'cos as I said in my post on Page One of this Tread, you are an adult, and you need to figure out stuff that works (or doesn't) for you.

Now hon, I'm not critising you, cos I've 'stopped' the meds in exactly the same way, over the years and I'm sure someone probably said 'Paddy, it aint that good an idea mate', but pffft, ya gotta learn some of this shit for yourself, and some lessons take a few repeats before the message starts to stick.

Just, please qwerky, don't be too harsh on yourself, eh? Cos Im sure there is no reason for you to be.

Illness happens.

So does wellness and I promise you that if you give them just a fraction of a chance even, some good times will sneak up and be there before you even notice them. cheers flower

UnclePaddy.
avatar
Paddy
Moderator

Number of posts : 1607
Age : 57
Location : Rangitikei
Registration date : 2008-09-25

http://www.thebigblackdog.co.nz

Back to top Go down

Re: Citalopram

Post by Guest on Tue Oct 27, 2009 2:28 am

haha Paddy - you are old enough to be her father - as well as Qwery's Uncle!!

Razz sorry just had to throw that one in because, well, just because! And of course I don't have paddy2 on at all!

And I agree Qwerky, don't be so hard on yourself, we are all human - to err is human to completly f*** up is a machine - you haven't f***** up so your human I am pleased to say.

Keep your chin up ay?

Guest
Guest


Back to top Go down

Re: Citalopram

Post by Guest on Tue Oct 27, 2009 2:28 am

Let us know how your going ok Qwerky!

Guest
Guest


Back to top Go down

Re: Citalopram

Post by Guest on Tue Oct 27, 2009 3:42 am

I basically have been feeling dizzy all day.

I have nothing much to say..

Guest
Guest


Back to top Go down

Re: Citalopram

Post by Angelique on Tue Oct 27, 2009 7:38 pm

message deleted
avatar
Angelique

Number of posts : 34
Location : New Zealand
Registration date : 2009-10-23

Back to top Go down

Re: Citalopram

Post by laworder on Sat Nov 07, 2009 3:45 pm

I'm on this, and there is no way I would just stop - like any SSRI, you gotta wean yourself off gradually, and under the supervision of a good doctor.

That said, I have to admit it doesn't always work 100% for me. I still have times where I feel low and sad, although not as bad as before. The anxiety has eased though
avatar
laworder

Number of posts : 39
Location : Auckland
Registration date : 2009-10-26

Back to top Go down

Re: Citalopram

Post by Guest on Tue Nov 24, 2009 4:19 am

Well my dose has been upped to 40mg a day.

Up and down, but hopefully will be better in he long run.

Guest
Guest


Back to top Go down

Re: Citalopram

Post by greasemonkey on Tue Nov 24, 2009 4:25 am

hardly any growth or healing is made
when we dont try to help ourselves.

We must invent a life to beguin with
and the real will flow up and into it.


If drugs stuff-you-up
dont take em.

Drugs and therapy work wonders together if you cotton onto a good knowledgable Therapist,
Someone older who Has Lived Life to the FULL!
Therapists are like Magicians,
they come up with all sorts of techniques to enliven oneself
and put you back to MASTER of your MIND!

Being a victem is so SAD!
avatar
greasemonkey

Number of posts : 940
Location : -
Registration date : 2008-09-15

Back to top Go down

Re: Citalopram

Post by Guest on Tue Nov 24, 2009 4:28 am

I'll agree with that GM.

I have an excellent ACC therapist.

I am on citalopram.

I know I am getting better.

Being a victim is unfair - and playing the victim is sad.

Don't let it happen for to long.

Guest
Guest


Back to top Go down

Re: Citalopram

Post by laworder on Tue Nov 24, 2009 4:51 am

Yup, I'd agree with that too.
Exercise works wonders, is as least as beneficial as most drugs, possibly more so. I am on 20mg Citalopram, which has been helping, although I really fell into a hole so to speak earlier today, and not really for any particular reason. I am feeling better now though.

Have had a talk to my partner about a couple of things after he came back from his therapist, am feeling quite a bit better. Have specifically said to him he needs to walk his dog and me, we will both be happier as a result. Also talked to him about his drinking, although that has dropped back a bit, and I am aware that there are family issues that triggered that which he is dealing with now, so all in all I am feeling a bit more hopeful now, which I wasn't this morning
avatar
laworder

Number of posts : 39
Location : Auckland
Registration date : 2009-10-26

Back to top Go down

Re: Citalopram

Post by becks on Tue Nov 24, 2009 8:59 am

Hi Peter I'm glad to hear that you are feeling better than you did earlier. Smile It's also good to hear that you are communicating with your partner and letting him know how things are for you. I hope things continue to improve for you and your partner. Take care. Becks. flower
avatar
becks

Number of posts : 238
Age : 45
Location : Christchurch
Registration date : 2009-09-27

Back to top Go down

Re: Citalopram

Post by greasemonkey on Tue Nov 24, 2009 11:47 pm

WORKING together which you are doing with your man
will yield the truth by walking together; The Dog will play its Roll
by collecting both your attentions
if you get locked into that polarised state
which relationships often lead us into,
so that we can grow to understand our Love.

laworder wrote:Yup, I'd agree with that too.
Exercise works wonders, is as least as beneficial as most drugs, possibly more so. I am on 20mg Citalopram, which has been helping, although I really fell into a hole so to speak earlier today, and not really for any particular reason. I am feeling better now though.

Have had a talk to my partner about a couple of things after he came back from his therapist, am feeling quite a bit better. Have specifically said to him he needs to walk his dog and me, we will both be happier as a result. Also talked to him about his drinking, although that has dropped back a bit, and I am aware that there are family issues that triggered that which he is dealing with now, so all in all I am feeling a bit more hopeful now, which I wasn't this morning
avatar
greasemonkey

Number of posts : 940
Location : -
Registration date : 2008-09-15

Back to top Go down

Re: Citalopram

Post by Garfield on Sun Dec 20, 2009 9:13 am

HI guys

I have just had my dose up to 40mg a day from 20mg Doc said it was because When I came off them last time and now back on 1 year later that my body had reached a threshhold and thats why I had to go up about only 40% of people who go back on the drug stay at the same dose they were on.. This made me feel better. the problem is it's been a week and I've been cool feeling good feeling like I'm getting my life on track again and then.....today I've hit a real low having an anxiety attack and getting real nervous. Can anyone help on advice about how long second dose takes to kick in or is having a low after being so good normal especialy when you've just been put up. I just want to level out and feel good again......esp with xmas coming up I want to happy and have the kids see mummy happy...
any advice would be welcome, dont want walk this road alone......tooo dam scarry.
avatar
Garfield

Number of posts : 36
Age : 41
Location : Palmerston North
Registration date : 2009-11-02

Back to top Go down

Re: Citalopram

Post by Guest on Mon Dec 21, 2009 2:23 am

Hi GArfield,

From what I understand it can take the usual six to eight weeks for the med to come into full effect. Just hang in there,

Remember the meds are not a magic bullet and you will still get low days on the meds and the odd anxiety/panic attack. The meds moderate these they dont emliate them.

Guest
Guest


Back to top Go down

Re: Citalopram

Post by Garfield on Mon Dec 21, 2009 2:46 am

Thank you roswell.

It just helps to feel normal if anyone has any idea on how to help over come anxiety without always taken addtional pills on top of normal meds would be greatly appeciated.
avatar
Garfield

Number of posts : 36
Age : 41
Location : Palmerston North
Registration date : 2009-11-02

Back to top Go down

Re: Citalopram

Post by Sponsored content


Sponsored content


Back to top Go down

Page 2 of 2 Previous  1, 2

View previous topic View next topic Back to top


 
Permissions in this forum:
You cannot reply to topics in this forum